Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Homotopy and uniform homotopy

Authors: Allan Calder and Jerrold Siegel
Journal: Trans. Amer. Math. Soc. 235 (1978), 245-270
MSC: Primary 55D99; Secondary 54E99
MathSciNet review: 0458416
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the sets, homotopy and uniform homotopy classes of maps from a finite dimensional normal space to a space of finite type with finite fundamental group, coincide. Applications of this result to the study of remainders of Stone-Cech compactifications, Kan extensions, and other areas are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D99, 54E99

Retrieve articles in all journals with MSC: 55D99, 54E99

Additional Information

Keywords: Homotopy, uniform homotopy, Stone-Cech remainder, Kan extension, Čech extension, obstruction theory, bounded path length
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society